# SDR HEEA955745

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Assy
- Part number: 205030280127
- Condition: Separation
- Location: Transition Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SEPARATED FWD. INBOARD SIDE APPROXIMATELY 3 X 8 AT TRANSITION AREA.
